# SDR AALA951937

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Chgr
- Part number: P6010006
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT SIGN LIGHTS ON LT AND RT AFT OVERWING EXITS INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
